# SDR HNAA2025103100731

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 49,034 hours, 46,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 261BF INOPERATIVE.    R & R EMERGENCY LIGHT 261BF IAW AMM 33-50-08. ACFT OK FOR SERVICE.
